Tag Archives: Fever

Advil Liqui-Gels (50 Packets of 2 Capsules) Pain Reliever / Fever Reducer Liquid Filled Capsule, 200mg Ibuprofen, Temporary Pain Relief

When pain strikes there is no time to wait for relief. Get fast pain relief at liquid speed with Advil Liqui-Gels. Advil Liqui-Gels provide fast relief of headaches, muscle aches, minor arthritis and other joint pain. Advil Liqui-Gels contains 200mg of Ibuprofen and is an effective fever reducer. The quick-acting medicine in Advil is engineered… Read More »

Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg

Size: 500 Caplets per Bottle. Acetaminophen is a pain reliever and a fever reducer. Diphenhydramine is an antihistamine that reduces the natural chemical histamine in the body. Acetaminophen PM Generic for Tylenol PM Caplets. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Acetaminophen and diphenhydramine is a combination medicine used to… Read More »

BC Aspirin Fast Pain Relief Powder – Quickly Relieves Pain Due to Headaches, Body Aches, and Fever – Contains Caffeine – 50 Powders

UsesTemporarily relieves minor aches and pains due to: headache; toothache; menstrual cramps; minor arthritis pain; muscular aches; colds.Temporarily reduces fever. Fast Pain Relief Temporary relief of minor body aches/fever Pain Reliever, Fever Reducer

Aleve Caplets with Naproxen Sodium, 220mg Pain Reliever / Fever Reducer, 270 Count

Aleve caplets is a temporary pain reliever and a fever reducer. Muscular aches, backache, menstrual cramps, headache, toothache and the common cold as well as a temporarily reducing fever. Naproxen Sodium, 220mg per caplet, 270 Count ONLY ALEVE. 1 Pill. 12 Hours of Pain Relief* ALEVE temporarily relieves minor pain from: minor arthritis pain, headache,… Read More »